# SDR AWXA200601469

- Difficulty date: August 3, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 20,818 hours, 7,768 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472090077
- Condition: Corroded
- Location: Fuselage
- Part time: 20,818 hours, 7,768 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON FLOORBEAM AT FLOOR STRUCTURE IN PAX CABIN - Y 1292 AND FS 66.  FLOORBEAM LOCATED ON - Y 1292 FROM FS 64 TO FS 66 + 4" REPLACED IAW SRM 51-72-11.
